Multivariate Pareto distributions:inference and financial applications

Papadakis, Emmanuel N. and Tsionas, Michael (2010) Multivariate Pareto distributions:inference and financial applications. Communications in Statistics - Theory and Methods, 39 (6). pp. 1013-1025. ISSN 0361-0926

Full text not available from this repository.

Abstract

Univariate Pareto distributions are extensively studied. In this article, we propose a Bayesian inference methodology in the context of multivariate Pareto distributions of the second kind (Mardia's type). Computational techniques organized around Gibbs sampling with data augmentation are proposed to implement Bayesian inference in practice. The new methods are shown to work well in artificial examples involving a trivariate distribution, and to an empirical application involving daily exchange rate data for four major currencies.

Item Type:
Journal Article
Journal or Publication Title:
Communications in Statistics - Theory and Methods
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2613
Subjects:
ID Code:
65245
Deposited By:
Deposited On:
17 Jun 2013 13:03
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:32